SciELO - Scientific Electronic Library Online

 
vol.91 número5  suppl.1Porokeratosis ptychotropicaParamedian forehead flap combined with hinge flap for nasal tip reconstruction índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais Brasileiros de Dermatologia

versão impressa ISSN 0365-0596versão On-line ISSN 1806-4841

Resumo

VASCONCELLOS, Jaqueline Barbeito de et al. Paradoxical psoriasis after the use of anti-TNF in a patient with rheumatoid arthritis. An. Bras. Dermatol. [online]. 2016, vol.91, n.5, suppl.1, pp.137-139. ISSN 1806-4841.  https://doi.org/10.1590/abd1806-4841.20164456.

The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of infliximab for rheumatoid arthritis, developed psoriasis. In an attempt to switch anti-TNF class, we observed a cumulative worsening of the lesions requiring suspension of the immunobiological agent and the introduction of other drugs for clinical control. The therapeutic challenge of this paradoxical form of psoriasis is the focus of our discussion. The use of another anti-TNF in these patients is a matter of debate among experts.

Palavras-chave : Interferons; Psoriasis; Therapeutics; Tumor necrosis factor-alpha.

        · texto em Inglês     · Inglês ( pdf )